Codral PE Cold & Flu Tabs 24 Availability: In Stock Your selection: Only 3 item left Price: $16.00 Description Was $ 17.99Now $ 16.00 (10% off)CODRAL PE Cold & Flu Tabs 24CODRAL Cold & FluCODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of:HeadachesSore throatStrong Body aches and painFeverBlocked NoseRunny Nose Available in:24 tablets (approximately 3 day pack).48 tablets (approximately 6 day pack). Active Ingredients:Paracetamol 500mg Codeine Phosphate 9.5mgPhenylephrine Hydrochloride 5mgDosage:Adults and children 12 years and over: 2 tablets every 4-6 hours as necessaryWarnings:Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Incorrect use may be harmful. Codeine is an addictive substance, do not use for more than three days. Phenylephrine Hydrochloride may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness (Avoid alcohol and driving. Johnson & Johnson (New Zealand) Ltd, Auckland.